FDA Drug and Health Alerts
- Publish Date: 2010/02/04
- Author: FDA Consumer Health Information
Outline: FDA alerts received from health care professionals and patients through the MedWatch Adverse Event Reporting program.
Main DigestThese alerts were prompted by reports that FDA received from health care professionals and patients through the agency's MedWatch Adverse Event Reporting program.
The U.S. Food and Drug Administration (FDA) is alerting the public about the following products:
The counterfeit weight-loss drug Alli, 60 mg capsules (120-count refill kit) sold over the Internet contains a different active ingredient than the authentic drug.
GlucoPro Insulin Syringes may have needles that detach from the syringe and could remain in the skin.
HAPPYTOT and HAPPYBABY Pouch Meals, select varieties, may have a packaging defect that could cause bacterial contamination.
The weight-loss drug Meridia may be risky for people with heart disease.
Some forms of Tylenol, Motrin, Benadryl, and other over-the-counter products may have a moldy or musty odor and could possibly cause illness.
These alerts were prompted by reports that FDA received from health care professionals and patients through the agency's MedWatch Adverse Event Reporting program.
- 1 - FDA Restricts Sale and Distribution of Essure | U.S. Food and Drug Administration (FDA) | 2018/04/09
- 2 - Risks of Eating Raw Sprouts | Health Canada | 2010/08/12
- 3 - FDA Warns About Illegal Use of Injectable Silicone for Body Contouring and Associated Health Risks | U.S. Food and Drug Administration (FDA) | 2017/11/14
- 4 - Paraffin Candles Source of Carcinogens and Pollution | American Chemical Society | 2009/08/19
- 5 - Lead and Cadmium Hazard in Children's Jewellery Warning | Health Canada | 2010/02/07
- 6 - FDA Warning: Potential Contamination in Multiple Brands Of Drugs, Dietary Supplements | U.S. Food and Drug Administration | 2017/08/14
- 7 - FDA Warning: Elevated Levels of Belladonna in Certain Homeopathic Teething Products | U.S. Food and Drug Administration | 2017/01/30
- 8 - Mixing Grapefruit and Medication Can Have Serious Adverse Effects | Canadian Medical Association Journal | 2012/11/26
Help Spread Disability AwarenessConnect with Us on Social Media